# SDR A6WA201040314

- Difficulty date: April 26, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 27,337 hours, 23,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Part serial: DCL110705
- Condition: Defective
- Location: Nlg
- Part time: 4,057 hours, 3,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 17000 FT, RECEIVED WARNING GEAR DISAGREE NOSE GEAR RED LINE.  PSEU BRAKOUT BOX SHOWS OUT OF LIMITS RESISTANCE FOR NLG DOWNLOCK NR 1.  R & R NLG DRAG BRACE AND DOWNLOCK IAW AMM 32-00-00. OPS CK GOOD.
